Tuberc Respir Dis Search

CLOSE


Tuberc Respir Dis > Volume 56(4); 2004 > Article
Tuberculosis and Respiratory Diseases 2004;56(4):411-414.
DOI: https://doi.org/10.4046/trd.2004.56.4.411    Published online April 1, 2004.
A Case of Isoniazid Induced Acute Pancreatitis.
Byung Ha Chung, Hae Seong Nam, Jung Hyun Kwon, So Hi Im, Sun Hee Park, Jin Woo Kim, Seung Joon Kim, Sook Young Lee, Young Kyoon Kim, Sung Hak Park
Department of Internal Medicine, The Catholic University of Korea, Seoul, Korea. youngkim@catholic.ac.kr
Abstract
Isoniazid is a first-line drug in the treatment of tuberculosis. A variety of adverse reactions of isoniazid have been reported. These include hepatitis, peripheral neuropathy, skin rashes, neurologic disturbances and hematologic alterations. Among these, acute pancreatitis due to isoniazid is very rare. We report a case of acute pancreatitis due to isoniazid confirmed by rechallenge test with review of some literatures.
Key Words: Tuberculosis, Isoniazid, Rifampicin, Acute pancreatitis


ABOUT
ARTICLE & TOPICS
Article category

Browse all articles >

Topics

Browse all articles >

BROWSE ARTICLES
FOR CONTRIBUTORS
Editorial Office
101-605, 58, Banpo-daero, Seocho-gu (Seocho-dong, Seocho Art-Xi), Seoul 06652, Korea
Tel: +82-2-575-3825, +82-2-576-5347    Fax: +82-2-572-6683    E-mail: katrdsubmit@lungkorea.org                

Copyright © 2021 by The Korean Academy of Tuberculosis and Respiratory Diseases. All rights reserved.

Developed in M2PI

Close layer
prev next